MathSciNet Relay Station
MathSciNet bibliographic data
MR2286090 (2007k:30061) 30D50 (46E15 46J15 47A16 47B33)
Mortini, Raymond Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1795–1801 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement